# SDR SWAA2022010348116

- Difficulty date: November 27, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK TRACK RBBL 13.84 LOCATED BS 767 AFT CARGO COMPARTMENT ; 2021-544568 / [01] REPAIRED TRACK SECTION LOC.BTW BS 727D + 12.5 INCHES TO BS 767 + 12.5 INCH RBBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 PART NUMBER USED : BAC1520-1397 P.O: 2021 172327; BAC1509-100688 P.O: 2021 219265  TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A21043111 DUE DATE: 15SEP22 THIS FAULT RESOLVED IN ANOTHER FAULT TTG8Q009JBLF  SEE INDIVIDUAL SIGN OFF BELOW; [02] REPAIRED TRACK SECTION LOC.BTW BS 727D + 12.5 INCHES TO BS 767 + 12.5 INCH RBBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 PART NUMBER USED : BAC1520-1397 P.O: 2021 172327; BAC1509-100688 P.O: 2021 219265  TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A21043111 DUE DATE: 15SEP22  THIS FAULT RESOLVED IN ANOTHER FAULT TTG8Q009JBLF  SEE INDIVIDUAL SIGN OFF BELOW RII
